Terms & Conditions.
Kits included: Help I Have a Stuffy Nose, Help I Have Chest Congestion, and Help I Have an Aching Body.
Contains 16 uncoated and uncolored phenylephrine tablets,16 tablets 200mg guaifenesin, and 16 200mg uncoated, unsweetened, and uncolored ibuprofen tablets.
This product has no reviews yet. Be the first to review this product. Write a review
Enjoy 10% off your first order*